# SDR UALA2012020600722

- Difficulty date: February 6, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 69,466 hours, 25,784 cycles
- Engine: Pwa PW2037
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Part number: 6411090
- Condition: Faulty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT GALLEY WATER SHUT OFF UNABLE TO STOP WATER FLOW.  NEW VALVE REF IPC 25-30-00B-001A ITEM 55, VALVE PN (#641-1090).  TIGHTENED SET SCREW ON KNOB.  OPS CHECKS OKAY.
